# SDR SWIA2021062859126

- Difficulty date: May 13, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Damaged
- Location: Bs 661 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM FRAME SPLICE AT FS661+74  STGR 25R     (C-CHECK RO 6/22/2021)    PERFORMED FRAME SPLICE AT FS661+74  STGR 25R REF CRJ 900 SRM 53-00-06-201-001-A03. COMPLIED WITH 51-900-1002-SKY
